# SDR 2007UALA04188

- Difficulty date: October 11, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N524UA
- Make and model: Boeing 757222
- Aircraft serial: 24977
- Aircraft time: 56,130 hours, 20,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE LIGHT IS INOPERATIVE.    11-01-07    REMOVED AND REPLACED SLIDE LIGHT ASSY.
